For two months, I did not get periods. Before, when I went to the doctor, they told me I have mild PCOD problems. Kindly guide me.
Welcome to icliniq.com.
I fully understand your concern and will surely help you. I request you to please share more details for better assessment and treatment.
Delayed periods can be due to several reasons, like pregnancy, hormonal changes, certain medications, PCOS (polycystic ovarian syndrome), PCOD (polycystic ovarian disease), stress, etc. Did you experience any such problems in the past as well? If yes, when? Can you please share any reports of the ultrasound scan? Are you sexually active? If yes, did you check for pregnancy? Did you recently start any medicine? Do you have any major stress which is affecting your daily routine? Did you start any rigorous physical activity? Are you breastfeeding by any chance?
I would request you that PCOD can be controlled by various kind of pills which are used for birth control, etc. These pills are hormone-based, and they regulate the periods. Also, please reduce fatty food, aerated drinks and live an active lifestyle.
So do not worry there are medicines but please share complete details for the right diagnosis of your concern.
I have enabled free follow-up for you. Please answer the questions so that I can guide you accordingly.
I already have PCOD. USG is already done. In that report, I have mild PCOD. Delay in period for two or three months. I am married, but my husband is still not with me. I am not taking any medication still now. Kindly give your opinion.
Welcome back to icliniq.com.
You can get an ultrasound for endometrial thickness (ET). If ET is more than 5 mm, then you can take Progesterone withdrawal for periods. If it is less than 5 mm, then oral contraceptive pills for 21 days withdrawal bleeding will occur. To regulate your periods, an active lifestyle to be followed, brisk walk daily for 30 minutes. Avoid junk foods, excess carbohydrates. Also, follow a healthy daily routine. You can be put on oral contraceptive pills for three to six months.
I hope this was helpful.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. can be continued for a minimum of 3 months and to a maximum of 6 months. The heat and pimples might be due to PCOD itself. Some people develop flatulence (gas trouble) due to Kalarchi choornam. This can be prevented by consuming the drug along wit... Read fullCould delayed periods be a sign of early onset of menopause?
.. have been regular with your menses these years and this is the first episode at 53 years of age when the menses have been delayed by two weeks, the causes can be a possible initiation of perimenopausal stage where menses are often delayed for a mo... Read fullWhy should we avoid oral contraceptive pills after 40 years?
But, it increases the risk of CVS diseases if taken in oral contraceptive pills ... And, they say that oral contraceptive pills should be avoided after 40 years because of CVS complications ...... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now